MathSciNet Relay Station
MathSciNet bibliographic data
MR1089067 11K31 (11A67 11K16 11K38)
Grabner, Peter J.; Tichy, Robert F. $\alpha$-expansions, linear recurrences, and the sum-of-digits function. Manuscripta Math. 70 (1991), no. 3, 311–324.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement